Rational points on the modular curves X split (p)
Compositio Mathematica, Volume 52 (1984) no. 1, p. 115-137
@article{CM_1984__52_1_115_0,
     author = {Momose, Fumiyuki},
     title = {Rational points on the modular curves $X\_{\mathrm {split}}(p)$},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {52},
     number = {1},
     year = {1984},
     pages = {115-137},
     zbl = {0574.14023},
     mrnumber = {742701},
     language = {en},
     url = {http://www.numdam.org/item/CM_1984__52_1_115_0}
}
Momose, Fumiyuki. Rational points on the modular curves $X_{\mathrm {split}}(p)$. Compositio Mathematica, Volume 52 (1984) no. 1, pp. 115-137. http://www.numdam.org/item/CM_1984__52_1_115_0/

[1] A.O.L. Atkin and J. Lehner: Hecke operators on Γ0(m). Math. Ann. 185 (1970) 134-160. | Zbl 0177.34901

[2] B.G. Berkovic: Rational points on the jacobians of modular curves. Math. USSR Sbornik 30 (4) (1976) 478-500. | Zbl 0385.14007

[3] P. Deligne and M. Rapoport: Schémas de modules des courbes elliptiques. Vol. II of the Proceedings of the International Summer School on modular functions, Antwerp (1972). Lecture Notes in Math. 349. Berlin- Heidelberg-New York: Springer 1973. | MR 337993 | Zbl 0281.14010

[4] M.W. Kenku: The modular curve X0(39) and rational isogeny. Math. Proc. Cambridge Philos. Soc. 85 (1979) 21-23. | MR 510395 | Zbl 0392.14011

[5] M.A. Kenku: The modular curves X0(65) and X0(91) and rational isogeny. Math. Proc. Cambridge Philos. Soc. 87 (1980) 15-20. | MR 549292 | Zbl 0479.14014

[6] M.A. Kenku: The modular curve X0(169) and rational isogeny. J. London Math. Soc. (2) 22 (1980) 239-244. | MR 588271 | Zbl 0437.14022

[7] M.A. Kenku: On the modular curves X0(125), X 1(25) and X1(49). J. London Math. Soc. (2) 23 (1981) 415-427. | MR 616546 | Zbl 0425.14006

[8] S. Lang: Elliptic functions. Reading, Mass.: Addison-Wesley. | MR 409362 | Zbl 0316.14001

[9] B. Mazur: Rational points on modular curves. Proceedings of a conference on modular functions held in Bonn 1976. Lecture Notes in Math. 601. Berlin-Heidelberg-New York: Springer 1977. | MR 450283 | Zbl 0357.14005

[10] B. Mazur: Modular curves and the Eisenstein ideal. Publ. Math. I.H.E.S. 47 (1977). | Numdam | Zbl 0394.14008

[11] B. Mazur: Rational isogenies of prime degree. Inv. Math. 44 (1978) 129-162. | MR 482230 | Zbl 0386.14009

[12] B. Mazur and H.P.F. Swinnerton-Dyer: Arithmetic of Weil curves. Inv. Math. 25 (1974) 1-61. | MR 354674 | Zbl 0281.14016

[13] J.F. Mestre: Points rationnels de la courbe modulaire X 0(169). Ann. Inst. Fourier, Grenoble 30-2 (1980) 17-27. | Numdam | MR 584269 | Zbl 0432.14017

[14] A Ogg: Über die Automorphismengruppe von X0(N). Math. Ann. 228 (1977) 279-292. | MR 562500 | Zbl 0336.14002

[15] M. Ohta: On reduction and zeta functions of varieties obtained from Γ0(N) (to appear).

[16] F. Oort and J. Tate: Group schemes of prime order. Ann. Scient. Éc. Norm. Sup. Série 4, 3 (1970) 1-21. | Numdam | MR 265368 | Zbl 0195.50801

[17] M. Raynaud: Schémas en groupes de type (p, ... , p). Bull. Soc. Math. France 102 (1974) 241-280. | Numdam | MR 419467 | Zbl 0325.14020

[18] K. Ribet: Endomorphisms of semi-stable abelian varieties over number fields. Ann. Math. 101 (1975) 555-562. | MR 371903 | Zbl 0305.14016

[19] J.S. Serre: Propriétés galoisiennes des points d'ordre fini des courbes elliptiques. Inv. Math. 15 (1970) 259-331. | Zbl 0235.14012

[20] J. Tate: p-divisible groups. Proceedings of a conference on local fields, Driebergen, 1966. Berlin: Springer-Verlag (1967), pp. 158-183. | MR 231827 | Zbl 0157.27601

[21] B.J. BIRCH and W. KUYK (eds.): Modular functions of one variable IV. Lecture Notes in Math. 476. | Zbl 0315.14014